No Cover Image

Journal article 1139 views

Parameterised electromagnetic scattering solutions for a range of incident wave angles

P.D Ledger, J Peraire, K Morgan, O Hassan, N.P Weatherill, Oubay Hassan Orcid Logo, Paul Ledger

Pages: 3587 - 3605

Swansea University Authors: Oubay Hassan Orcid Logo, Paul Ledger

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.cma.2004.01.032

Published: 2004
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: This article presents a low order model for the rapid computation of the scattering width distribution of Maxwell's equations using a higher order edge finite element discretisation. It was written in collaboration with Peraire, following a one week visit to MIT. The work has subsequently been extended to enable the rapid computation of monostatic RCS distributions in three dimensions. An article describing this extension has been accepted for publication in the journal Electromagnetics.
College: Faculty of Science and Engineering
Start Page: 3587
End Page: 3605